# SDR CALA2024032900913

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 102,853 hours, 10,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D OVERDOOR L2 EMER LT POWER PACK(M33099) FOUND LOW CAPACITY RE F HAECO NON-ROUTINE NO:9482415.  REPLACED M/D OVERDOOR L2 EMER LT POWER PACK(M33099) AND PERFORMED THE LIGHT TEST,THE RESULT FOUND NORMA L REF AMM 33-51-06-960-802 REV 100.
